# SDR SWIA202158856

- Difficulty date: April 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG BATT RIB WS 53.60, INBD CLIP P/N 601R10203-25 HAS CRACK.       (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED CLIP WITH NEW. REF. CRJ200 SRM 51-42-21 AND DWG 601R10203 REV. -G.  COMPLIED WITH 51-900-1003-SKY
